Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




287 Publications

2015 | Journal Article | IST-REx-ID: 1731   OA
Chatterjee, Krishnendu, et al. “Randomness for Free.” Information and Computation, vol. 245, no. 12, Elsevier, 2015, pp. 3–16, doi:10.1016/j.ic.2015.06.003.
View | Files available | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1832   OA
Chakraborty, Soham, et al. “Aspect-Oriented Linearizability Proofs.” Logical Methods in Computer Science, vol. 11, no. 1, International Federation of Computational Logic, 2015, p. 20, doi:10.2168/LMCS-11(1:20)2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1840   OA
Geiger, Bernhard, et al. “Optimal Kullback-Leibler Aggregation via Information Bottleneck.” IEEE Transactions on Automatic Control, vol. 60, no. 4, IEEE, 2015, pp. 1010–22, doi:10.1109/TAC.2014.2364971.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1605
Bogomolov, Sergiy, et al. Abstraction-Based Parameter Synthesis for Multiaffine Systems. Vol. 9434, Springer, 2015, pp. 19–35, doi:10.1007/978-3-319-26287-1_2.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1698   OA
Velner, Yaron, et al. “The Complexity of Multi-Mean-Payoff and Multi-Energy Games.” Information and Computation, vol. 241, no. 4, Elsevier, 2015, pp. 177–96, doi:10.1016/j.ic.2015.03.001.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed